Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Goodland, KS

April 24, 2012Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 24, 2012, 7:45 PM CDT for Thomas County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2012, 7:45 PM CDT (00:45 UTC)
Expired
Apr 24, 2012, 8:25 PM CDT
In force
40 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Thomas County, KS

The radar

The Goodland radar (KGLD), 69 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4922 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS53 KGLD 250045
SVRGLD
KSC193-250145-
/O.NEW.KGLD.SV.W.0014.120425T0045Z-120425T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM CDT TUE APR 24 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 845 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR COLBY AIRPORT (AWOS)...AND
  WAS MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLBY...GEM...MINGO...HALFORD AND MENLO.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 46 AND 67.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 159 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3919 10081 3938 10121 3954 10110 3940 10072
      3932 10072
TIME...MOT...LOC 0044Z 298DEG 19KT 3941 10104
WIND...HAIL 60MPH <.75IN
$$

THEDE/FLOYD
3 follow-up statements
290 
WWUS53 KGLD 250100
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM CDT TUE APR 24 2012

KSC193-250145-
/O.CON.KGLD.SV.W.0014.000000T0000Z-120425T0145Z/
THOMAS KS-
800 PM CDT TUE APR 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN THOMAS
COUNTY UNTIL 845 PM CDT...

AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR HALFORD...AND WAS MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  GEM...MINGO...HALFORD AND MENLO.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 46 AND 66.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 159 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3919 10081 3938 10121 3954 10110 3940 10072
      3932 10072
TIME...MOT...LOC 0100Z 298DEG 19KT 3937 10094
WIND...HAIL 60MPH <.50IN
$$

THEDE
747 
WWUS53 KGLD 250116
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT TUE APR 24 2012

KSC193-250145-
/O.CON.KGLD.SV.W.0014.000000T0000Z-120425T0145Z/
THOMAS KS-
816 PM CDT TUE APR 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
THOMAS COUNTY UNTIL 845 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR HALFORD...AND WAS MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MENLO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 159 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3919 10081 3925 10093 3943 10083 3940 10072
      3932 10072
TIME...MOT...LOC 0116Z 298DEG 19KT 3933 10084
WIND...HAIL 60MPH <.50IN
$$

THEDE
858 
WWUS53 KGLD 250125
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
725 PM MDT TUE APR 24 2012

KSC193-250136-
/O.CAN.KGLD.SV.W.0014.000000T0000Z-120425T0145Z/
THOMAS KS-
825 PM CDT TUE APR 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL THOMAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 3919 10081 3925 10093 3943 10083 3940 10072
      3932 10072
TIME...MOT...LOC 0126Z 298DEG 19KT 3930 10078
$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:39 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 24, 6:39 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT TUE APR 24 2012

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 302 PM MDT TUE APR 24 2012

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR MOST OF THE AREA AS
THERE IS SOME ELEVATED INSTABILITY PRESENT AS A SHORT WAVE TROUGH
MOVES THROUGH THE AREA.  WAS NOT TOO KEEN ON THIS IDEA HOWEVER THE
SPARCE CONVECTION THIS AFTERNOON WITH THE SURFACE TROUGH MOVING
THROUGH...THOUGHT SLIGHT CHANCES DURING THE EVENING FOR THE ACTIVITY
IN NORTHERN COLORADO WITH THE SHORT WAVE TROUGH WERE WARRANTED.  ANY
SHOWER/THUNDERSTORM ACTIVITY SHOULD END BY THE LATE EVENING AS THE
ELEVATED INSTABILITY MOVES FURTHER EAST.

WEDNESDAY LOOKS TO BE ANOTHER WARM DAY...WITH RECORD TO NEAR RECORD
TEMPERATURES POSSIBLE AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH
DURING THE EVENING.  DECIDED TO TAKE OUT CHANCES FOR PRECIPITATION
IN THE FAR NORTHWEST DUE TO THE LACK OF SATURATION IN THE POINT
SOUNDINGS DURING THE AFTERNOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 232 PM MDT TUE APR 24 2012

A RIDGE WILL BE OVER THE PLAINS WEDNESDAY NIGHT. THE RIDGE WILL
SHIFT EAST WHILE A TROUGH MOVES OVER THE CENTRAL PLAINS
THURSDAY/THURSDAY NIGHT. FLOW WILL BECOME WESTERLY ON FRIDAY BEHIND
THE TROUGH. A SURFACE TROUGH MOVES EAST INTO THE MISSOURI VALLEY
WEDNESDAY NIGHT WITH A COLD FRONT MOVING INTO THE CENTRAL PLAINS.
ANOTHER TROUGH WILL MOVE INTO EASTERN COLORADO THURSDAY/THURSDAY
NIGHT AND THEN MOVE SOUTHEAST INTO SOUTHERN KANSAS/OKLAHOMA FRIDAY
AFTERNOON/NIGHT.

A SHORTWAVE MOVES ACROSS THE AREA WEDNESDAY NIGHT BUT MOISTURE IS
LIMITED SO WILL KEEP A SLIGHT CHANCE ACROSS YUMA COUNTY AND THE
EXTREME NORTHWEST FA FOR THE EVENING PERIOD. CONVERGENCE ALONG THE
COLD FRONT THURSDAY MORNING WILL BRING A SLIGHT CHANCE OF SHOWERS TO
THE EAST FA. FORECAST SOUNDINGS INDICATE THE COLUMN SATURATING DOWN
CLOSER TO THE SURFACE THROUGH THE MORNING. INSTABILITY INCREASES
THROUGH THE MORNING AS WELL. EARLY MORNING SHOWERS WILL HAVE THE
POTENTIAL FOR ISOLATED THUNDER WITH MORE THUNDERSTORM COVERAGE AS
THE MORNING PROGRESSES. BY THURSDAY AFTERNOON/NIGHT A STRONG SHORTWAVE
WITH GOOD FORCING WILL IMPACT THE FA. STORMS SHOULD FIRE ALONG THE
FRONT IN EASTERN COLORADO. PLAN TO KEEP HIGH CHANCE/LIKELY POPS FOR
THE FA WITH CAPE VALUES RANGING FROM 1000-1500 J/KG. CHANCE POPS
WILL CONTINUE FRIDAY MORNING WITH THE UPPER LOW STILL LINGERING OVER
THE AREA. THE NAM TAKES THE LOW OUT FASTER THAN THE GFS FRIDAY
AFTERNOON. DUE TO TIMING DIFFERENCES WILL HOLD ONTO CHANCE POPS.

MIN TEMPERATURES WILL RANGE FROM THE LOWER 50S WEDNESDAY/THURSDAY
NIGHTS FALLING TO THE UPPER 40S FRIDAY NIGHT. MAX TEMPERATURES WILL
REACH THE MID 70S THURSDAY AND THE UPPER 60S FRIDAY.

FRIDAY NIGHT THROUGH TUESDAY...A BROAD TROUGH WILL MOVE ACROSS THE
NORTHERN/CENTRAL PLAINS THROUGH THIS PERIOD. NUMEROUS SHORTWAVES
EJECTING OUT OF THE TROUGH AND INTO THE CENTRAL PLAINS WILL BRING A
CHANCE OF SHOWERS TO THE REGION. DRY CONDITIONS SHOULD RETURN ON
TUESDAY AS THE TROUGH MOVES INTO THE GREAT LAKES REGION. MAX
TEMPERATURES THROUGH THE PERIOD WILL START IN THE 50S
SATURDAY/SUNDAY AND WARM TO 70 BY TUESDAY. MIN TEMPERATURES WILL
FALL INTO THE UPPER 30S SATURDAY NIGHT AND THEN SLOWLY MODERATE TO
THE MID/UPPER 40S MONDAY/TUESDAY NIGHTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 539 PM MDT TUE APR 24 2012

SHOWERS AND TSTORMS HAVE DEVELOPED AROUND KGLD WITH ASSOCIATED
OUTFLOWS BRINGING GUSTY WINDS TO 45KTS AND REDUCED VISIBILITIES
WITH BLOWING DUST. EXPECT THIS TO CONTINUE FOR THROUGH 01Z.
AFTERWARDS...WINDS WILL DECREASE AS PRECIPITATION MOVES EAST. FOR
KMCK...OUTFLOW AND SHRA ARE MOVING EASTWARD AND SHOULD ARRIVE IN
THE AREA AROUND 01Z. WIND GUSTS TO 20 KNOTS MAY BE POSSIBLE
BRIEFLY BETWEEN 01-02Z. OTHERWISE...ONCE CONVECTION WANES THROUGH
THE EVENING HOURS...WINDS WILL FALL BELOW 12 KNOTS THROUGH
WEDNESDAY MORNING THEN PICK UP AGAIN UP TO 20 KTS. MAINLY MID/HIGH
CLOUDS ON WEDNESDAY. A COLD FRONT WILL PUSH THROUGH THE AREA LATE
IN THE PERIOD AND WINDS WILL SWITCH TO THE EAST.

&&

.FIRE WEATHER...
ISSUED AT 302 PM MDT TUE APR 24 2012

NORTHWEST WINDS WILL BE FAIRLY LIGHT WEDNESDAY...WITH GUSTS AROUND
20MPH IN THE LATE MORNING/EARLY AFTERNOON BEFORE DECLINING.  HOWEVER
RELATIVE HUMIDITIES WILL BE 20 PERCENT OR LESS ACROSS THE AREA.
WITH DRY FUELS STILL PRESENT DESPITE THE BEGINNING OF THE SPRING
GREENUP...HAZARDOUS FIRE CONDITIONS ARE POSSIBLE.

&&

.CLIMATE...
ISSUED AT 302 PM MDT TUE APR 24 2012

RECORD HIGH TEMPERATURES FOR WEDNESDAY APRIL 25TH

GOODLAND KS... 88 (1981)
HILL CITY KS.. 93 (1955)
MCCOOK NE..... 93 (1989)
BURLINGTON CO. 88 (1949)
YUMA CO....... 90
TRIBUNE KS.... 93
COLBY KS...... 92

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...FS
AVIATION...BAS
FIRE WEATHER...JTL
CLIMATE...JRM
Hazardous weather outlook, Apr 24, 4:19 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
319 PM MDT TUE APR 24 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251300-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
319 PM MDT TUE APR 24 2012 /419 PM CDT TUE APR 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

RECORD TO NEAR RECORD HIGH TEMPERATURES AND VERY DRY CONDITIONS
ARE EXPECTED ACROSS THE AREA THIS AFTERNOON...LEADING TO A HEIGHTENED
FIRE DANGER.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
BRIEF GUSTY WINDS AT 30 TO 40 MPH WILL BE THE MAIN CONCERN WITH
THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WARM AND DRY WEATHER WILL CONTINUE TO KEEP THE FIRE DANGER HIGH
ON WEDNESDAY.

AN UNSETTLED WEATHER PATTERN WILL DEVELOP ACROSS THE REGION
THURSDAY THROUGH THE START OF NEXT WEEK. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE THURSDAY AFTERNOON AND EVENING...SOME OF
WHICH MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 24, 6:23 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT TUE APR 24 2012

KSZ013-014-242345-
SHERMAN-THOMAS-
523 PM MDT TUE APR 24 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND SHERMAN
COUNTY IN NORTHWEST KANSAS...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW WINDS 7 MILES NORTHWEST OF GOODLAND
MOVING SOUTHEAST AT 35 MPH.

WINDS TO 55 MPH AND BLOWING DUST WITH REDUCED VISIBILITIES ARE
EXPECTED AS THE OUTFLOW WINDS MOVE THROUGH.

&&

LAT...LON 3938 10190 3953 10177 3930 10127 3913 10141
      3913 10146
TIME...MOT...LOC 2322Z 303DEG 30KT 3940 10173

THEDE/FLOYD
Special weather statement, Apr 24, 6:44 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
544 PM MDT TUE APR 24 2012

COZ092-KSZ001-002-013-014-027-028-041-NEZ079-080-250045-
CHEYENNE-CHEYENNE
COUNTY-DUNDY-GREELEY-HITCHCOCK-LOGAN-RAWLINS-SHERMAN-THOMAS-WALLACE-
644 PM CDT TUE APR 24 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN COUNTY IN NORTHWEST
KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST
CENTRAL KANSAS...GREELEY COUNTY IN WEST CENTRAL KANSAS...WALLACE
COUNTY IN WEST CENTRAL KANSAS...DUNDY COUNTY IN SOUTHWEST NEBRASKA
AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM ENDERS TO MAX
TO MCDONALD TO 11 MILES SOUTH OF EDSON TO WESKAN TO 7 MILES
SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 55 MPH ALONG WITH AREAS OF BLOWING DUST PRODUCING
REDUCED VISIBILITIES ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3994 10076 3958 10077 3905 10099 3870 10136
      3870 10156 3864 10157 3854 10191 3857 10205
      3861 10205 3861 10223 3869 10260 3885 10205
      3920 10168 3973 10147 4010 10146 4035 10159
      4035 10097
TIME...MOT...LOC 2343Z 286DEG 20KT 4040 10155 4007 10134
          3971 10135 3918 10156 3883 10193 3873 10240

THEDE
Local storm report, Apr 24, 7:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT TUE APR 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     3 N COLBY               39.43N 101.05W
04/24/2012  M60 MPH          THOMAS             KS   AWOS

&&

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:50 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.